# SDR ASOA96029

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SKIN DISTORTED ON BELLY OF AIRCRAFT, RIGHT SIDE OF MARKER BEACON ANTENNA.  REMOVED RIVETS, INSPECTED AND FOUND CORROSION BETWEEN STRINGER AND BELLY SKIN.  SPLICED IN NEW STRINGER, SEALED AND INSTALLED IAW SRM 53-00-03 FIG 201 AND 51-22-00 FIG 5.  (M)
